# SDR KCSA2023120551

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 119,035 hours, 18,906 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. TROUBLE SHOT IAW B747-400 FIM 52-71 TASK 823 UP TO STEP B (1) (B) NO DEFECTS NOTED AT THIS TIME PERFORMED OPERATIONAL TEST IAW B747-400 52-23-00 TEST GOOD AT THIS TIME OK FOR CONTINUE SERVICE.
